# SDR SWIA201541423

- Difficulty date: August 15, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 19,347 hours, 12,402 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME BS 349, STRINGERS 24R - 23L CORRODED.  REMOVED AND REPLACED IAW SRM.
